MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 1

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 1
Model Number 01.18.131
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 november 2025.Lot 103224: (b)(4) items manufactured and released on 3-dec-2010.Expiration date: 31-oct-2015.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 13 years and 4 months from the primary, the patient came in presenting pain that was due to a loose stem.The surgeon revised the medacta head and stem to a competitor head and stem.The surgeon also swapped the medacta liner for a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM-H STD. SIZE 1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23655151
Report Number3005180920-2025-01190
Device Sequence Number14658597
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model Number01.18.131
Device Lot Number103224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight54 KG
Patient RaceWhite